I have been taking Buspar (5 mg. when I get up, 5 mg. at 2:30 p.m.) for six weeks now, and in the last week I have had several instances of what is, for me, abnormal anger. This is a new symptom, and disturbing, because Buspar does seem to help anxiety for me; I even felt it was going to be a miracle drug. But I can't have anger coming out of the blue. Has anyone else had a similar experience?
Seems like the anger would have manifested before now if it was the buspar. Any drug can cause unwanted side-effects. Best to talk with your doctor and decide if it's the Buspar or another symptom of anxiety or something else. I don't think you should do this alone. You need your docs input.
Very quickly after posting this question, I reduced caffeine, and that turned the tide. I have determined that it is better not to take Buspar and caffeine at the same time. I have had no further anger of any sort in the past week. I have been on Buspar for seven weeks now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.